# SDR UALA2011053102642

- Difficulty date: May 29, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,534 hours, 11,459 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 4b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT SEGMENTS LOOSE AT SEAT 4B. SUPPLEMENTAL DATA UPDATE REPLACED ADHESIVE AND SECURED SEGMENTS.
